MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; LOCKING SCREW

ULRICH GMBH & CO. KG NEON3; LOCKING SCREW
Model Number CS 3901-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011 report is being submitted past 30 day deadline based on retrospective review conducted 6/21/2019.Original mdr (report 1 of 2) filed 6/15/2017.
 
Event or Problem Description
Piece of screw head broke off inside locking screw.Report 2/2.

Brand Name
NEON3
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745542
Report Number9612420-2019-00022
Device Sequence Number1342077
Product Code NKG
UDI-Device Identifier04052536084159
UDI-Public4052536084159
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
Report Date (Section F) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3901-01
Device Catalogue NumberCS 3901-01
Device Lot NumberU013441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/16/2017
Date Report to Manufacturer05/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;